# SDR DL72K972435

- Difficulty date: November 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N480DA
- Make and model: Boeing 727232
- Aircraft serial: 20860
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1243
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A .75 INCH CRACK LT VENTRAL STAIR WEB UPPER JUST AFT STA 1243.  FOUND DURING B-2 LETTER CHECK TPA.  INSTALLED DOUBLER PER M/M 53-11-0 NR 16.
